Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Any females recover their voice back from aas use?

  1. #1
    Novice Brother
    Join Date
    May 2020
    Posts
    23
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Any females recover their voice back from aas use?

    Ladies

    If youíve noticed your voice drop from taking (preferably primo or var) have you ever got it back? Slightly back? Or not at all.

    Iíve been experiencing laryngitis for about 3 weeks now. Once I noticed the symptom I cut off the product altogether. Iím wondering/praying there is hope for me somewhere..

  2. #2
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    4,364
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    If you discontinued use right away, there is a chance of some recovery. If it's possible the compounds were faked (e.g. the anavar was actually dianabol) this could explain the sudden virilization.

  3. #3
    Novice Brother
    Join Date
    May 2020
    Posts
    23
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by P0N View Post
    If you discontinued use right away, there is a chance of some recovery. If it's possible the compounds were faked (e.g. the anavar was actually dianabol) this could explain the sudden virilization.
    I believe that was the case which is really heartbreaking. I definitely learned from it. I will admit however along with the voice being scratchy or hoarse I think allergies may contribute, I am guilty of smoking (weed) this past month after not in years, and I havenít been able to give my voice a complete rest. Iím going to make an appointment with an ears nose throat doctor in hopes it will help

  4. #4
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    4,364
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Best of luck, and as long as you quit taking the compounds right away you have a good chance.

  5. #5
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,667
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Virilization is the risk that all female PED's users risk.

    PSL Ambassador - Tried, Tested, Trusted.

  6. #6
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    48,693
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    some changes are permanent

    just like with men using steroids can result in permanent damage to their organs and reproductive health
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    22,900
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    It is always a risk and gets worse if you abuse for longer periods of time. If you noticed it and stopped then you will likely recover just fine.
    ***hit me up on Wickr Mobile (MasonicBB) for Canadian sources***




  8. #8
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    18,702
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    it is possible... sure... but once it deepens, its most likely going to stay that way...





  9. #9
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    5,574
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    it really depends on how much and how long...
    Contact me on Wickr Me mobile messaging app (cbbram) for sources, questions, and cycle advice.

  10. #10
    Big Daddio Admin RickV's Avatar
    Join Date
    Apr 2000
    Posts
    226
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    That is my main problem with girls using steroids. When a woman discontinues steroids some of the side effects do linger even after all of the muscle is gone. The Clitoris maybe shrinks some but it will retain some of the new sizes permanently, how big it stays depends how long she used steroids for. The voice will soften up some, but some of the changes to vocal cords are permanent, again it depends on how long she was on steroids for. The additional hair growth can also be permanent once some of the hair follicles on the face and arms and back have activated and begun producing hair most will continue to grow hair even after the steroids are discontinued. The severity of the side effects and how permanent these changes really ar, will have a lot to do with what she took, how much and for long the girl was on steroids. The longer the body had high levels of androgens, the more likely it is the changes will set in and become permanent. Even after all of the muscle is gone, because it all does go away since women simply do not make enough androgens to hold on to a lot of muscle naturally.



    Here is a great podcast episode about girl and steroid use:

    https://www.evolutionary.org/evoluti...s-on-steroids/


    Check it out brother!
    Follow me on Social: http://www.RickyVRock.com/

    Follow me and ask me anything: http://www.BigRickRock.com/

    Check out the Evolutionary Radio Podcast: https://www.evolutionary.org/podcasts/

    Check out the EliteFitness Podcast: https://www.elitefitness.com/article...navar-profile/

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •